MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 INTRAOSSEOUS, INTRAOSSEOUS NEEDLE KITS

C.R. BARD, INC. (BASD) -3006260740 INTRAOSSEOUS, INTRAOSSEOUS NEEDLE KITS
Catalog Number D015251NK
Medical Device Problem Codes Product Quality Problem (1506); Difficult to Remove (1528)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the customer that needles jammed in the sheath and pulled out of placement during use.It was reported this occurred during an emergency medical situation, details not provided.An apparent design flaw causing the needle to jam in the sheath and not pull out effectively.No further information was provided.A specific number of affected devices or patients was not provided by the complainant.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficult obturator removal was confirmed and the cause was supplier related.The product returned for evaluation was two 25mm intraosseous (io) needles.Both needles were received in their original sealed packages.During manipulation, the needle luers felt loose within the obturator hubs.Removal of the obturators was successful and unremarkable.Needle and obturator hub features were measured using a digital microscope and a top-down viewing angle.Those measurements were compared against the specifications.Several dimensions were found to be outside of manufacturing specifications.The obturators were successfully removed from the needle shafts; however, the loose fit between the obturator and needle hubs can result in difficult separation following drilling procedures.The loose fit was caused by the two components being manufactured outside of specifications.This appeared to have occurred during the molding process.The products are supplied components and the supplier has been notified of this event.There were updates to the molding of the equipment, however the affected products were manufactured prior to those updates.

Brand Name
INTRAOSSEOUS, INTRAOSSEOUS NEEDLE KITS
Common Device Name
INTRAOSSEOUS NEEDLE KIT
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
veronica lee
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23585905
Report Number3006260740-2025-08778
Device Sequence Number18536271
Product Code FMI
UDI-Device Identifier00801741163678
UDI-Public(01)00801741163678(11)240924(17)260303(10)BSLC7789
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191976
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2026
Device Catalogue NumberD015251NK
Device Lot NumberBSLC7789
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer11/19/2025
02/03/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/01/2025
02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown